# SDR CA970430001

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Kaman K-1200
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: K931460015
- Condition: Cracked
- Location: Lt Bs 183
- Part time: 2,322 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE SKIN AT STA 183.0, LBL 24.75 - 28.0 FOUND CRACKED.  THE CRACK APPEARS TO HAVE ORIGINATED ON THE LEFT HAND EDGE OF THE SKIN AND PROPAGATED INBOARD CLEAR OF THE LONGTITUDINAL AND LATERAL FLANGE ANGLES.  NO EVIDENCE OF MECHANICAL DAMAGE OR CORROSION EVIDENT.  AIRCRAFT TT:  2,322 HOURS.
